MAUDE Adverse Event Report: Applied Medical Resources Voyant Open Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories

Applied Medical Resources Voyant Open Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories
Model Number EB240
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
Voyant Open Fusion Device
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50304566
Report Number2027111-2026-00692
Device Sequence Number18675962
Product Code GEI
UDI-Device Identifier00607915138455
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K252740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB240
Device Catalogue Number101474615
Device Lot Number1569471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown